MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-03
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint component was not returned for analysis, and the product record review revealed no additional information related to the complaint, the reported allegation could not be confirmed.The event cannot be reproduced or substantiated.
 
Event or Problem Description
It was reported that patient experienced pain with spectra penile prosthesis (spp).All components were explanted and replaced with an inflatable penile prosthesis (ipp) due to product performance issues.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10867798
Report Number2183959-2020-05514
Device Sequence Number14103772
Product Code FAE
UDI-Device Identifier00878953005294
UDI-Public00878953005294
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/11/2024
Device Model Number720074-03
Device Catalogue Number720074-03
Device Lot Number1000230717
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR